# SDR DALA2025111208302

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 52,733 hours, 36,748 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMKE - AFTER STARTING APU AND TURNING ON PACKS, CABIN FILLED WITH ACRID, RUBBERY, BURNING VISIBLE SMOKE. TURNED OFF PACKS AND SMOKE DISSIPATED.  FOUND APU OIL TANK EMPTY AND BLEED DUCTS CONTAMINATED WITH OIL. CLEANED BLEED DUCTS, REPLACED COALESCER BAGS AND PERFORMED ECS/DUCT BURNOUT WITH ENGINE BLEEDS.(7379712)
